Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oscillation of nonlinear second-order equations


Author: L. E. Bobisud
Journal: Proc. Amer. Math. Soc. 23 (1969), 501-505
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1969-0247179-5
MathSciNet review: 0247179
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. V. Atkinson, On second-order nonlinear oscillations, Pacific J. Math. 5 (1955), 643-647. MR 0072316 (17:264e)
  • [2] N. P. Bhatia, Some oscillation theorems for second order differential equations, J. Math. Anal. Appl. 15 (1966), 442-446. MR 0203164 (34:3017)
  • [3] A. G. Kartsatos, Properties of bounded solutions of nonlinear equations of second order, Proc. Amer. Math. Soc. 19 (1968), 1057-1059. MR 0233003 (38:1326)
  • [4] I. T. Kiguradze, A remark on the oscillation of solutions of the equation $ u'' + a(t)\vert u{\vert^n}\operatorname{sgn} u = 0$, Časopis Pěst. Mat. 92 (1967), 343-350. (Russian) MR 0221012 (36:4064)
  • [5] J. W. Macki and J. S. W. Wong, Oscillation of solutions to second-order nonlinear differential equations, Pacific J. Math. 24 (1968), 111-117. MR 0224908 (37:507)
  • [6] P. Waltman, Oscillations of solutions of a nonlinear equation, SIAM Rev. 5 (1963), 128-130. MR 0152706 (27:2681)
  • [7] J. S. W. Wong, A note on second order nonlinear oscillation, SIAM Rev. 10 (1968), 88-91. MR 0227525 (37:3109)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247179-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society